Advanced search
Start date
Betweenand

Dengue transmission model with two serotypes of virus through complex networks

Grant number: 13/23986-9
Support type:Scholarships abroad - Research Internship - Master's degree
Effective date (Start): February 01, 2014
Effective date (End): May 31, 2014
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Applied Mathematics
Principal researcher:Cláudia Pio Ferreira
Grantee:Thomas Nogueira Vilches
Supervisor abroad: María de Lourdes Esteva Peralta
Home Institution: Instituto de Biociências (IBB). Universidade Estadual Paulista (UNESP). Campus de Botucatu. Botucatu , SP, Brazil
Research place: Universidad Nacional Autónoma de México, Coyoacán (UNAM), Mexico  
Associated to the scholarship:13/01552-7 - The influence of cross-immunity and dengue control on epidemics periodicity, BP.MS

Abstract

Study of the transmission of two dengue serotypes in a heterogeneous human population. The interaction among individuals will be determinate by topology of complex networks where the individuals are allocated. Each node of network represents an individual and the possible states are: susceptible, primary infected with the serotype one, primary infected with the serotype two, recovered of serotype one, recovered of serotype two, secondary infected with serotype one, secondary infected with serotype two and recovered. The transitions among the states will be determinate by a set of rules based on a system of ordinary differential equations proposed by Esteva & Vargas (2003).The temporal series will be analyzed for the different serotypes and will be made a study of the sensitivity of model to the parameters and to the network topology. (AU)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
VILCHES, T. N.; ESTEVA, L.; FERREIRA, C. P. Disease persistence and serotype coexistence: An expected feature of human mobility. Applied Mathematics and Computation, v. 355, p. 161-172, AUG 15 2019. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.